Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/19313
Title: Mathematics of traveling waves in chemotaxis - review paper
Authors: Wang, ZA 
Keywords: Angiogenesis
Bacteria
Chemical diffusion
Chemotaxis
Conservation laws
Fisher equation
Stability
Transformation
Traveling waves
Wave speed
Issue Date: 2013
Publisher: Amer Inst Mathematical Sciences
Source: Discrete and continuous dynamical systems - series b, 2013, v. 18, no. 3, p. 601-641 How to cite?
Journal: Discrete and Continuous Dynamical Systems - Series B 
URI: http://hdl.handle.net/10397/19313
ISSN: 1531-3492
DOI: 10.3934/dcdsb.2013.18.601
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

33
Last Week
0
Last month
2
Citations as of May 8, 2018

WEB OF SCIENCETM
Citations

29
Last Week
0
Last month
0
Citations as of May 15, 2018

Page view(s)

79
Last Week
7
Last month
Citations as of May 20, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.